Side effect of Prozac doesn't go away after stopping it

Patient

Q: I took Prozac ( generic) for a week and my vision got blurry and my pupils seem to be dialated all the time. I immediately stopped the medication. Will my vision get back to normal? I have also been unable to cry. Is this a common side effect of the medication? I took the medication without a prescription and stopped it also on my own.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: IS IT POSSIBLE FOR SOMEONE LIVING 90 PERCENT OF THIER LIFE IN UNIT THAT IS INTERNALY BUILT OF UNSEALED BRICK AND MORT...

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews